# SDR REXA2018111361080

- Difficulty date: October 26, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 600120451
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E @ WS149.58 HAS CRACKED CORNER BRACKET
REMOVED AND REPLACED RIGHT WING L/E CORNER BRACKET AT WS 149.58 IAW CRJ 200 SRM 51-41-02
